# SDR ASAA2017072121440

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,876 hours, 4,589 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL370 WITH NO VISIBLE WEATHER, WX RADAR SHOWING TWO NARROW BANDS OF WEATHER FROM CTR OF DISPLAY TO EDGE OF DISPLAY AT ALL RANGES. SAME PATTERN IN AUTO & MANUAL. WITH CONVECTIVE ACTIVITY AHEAD OF AIRPLANE LATER IN FLIGHT,  NO RETURN DISPLAYED.  AFTER APPROXIMATELY ONE HOUR, APPEARS TO BE FUNCTIONING NORMALLY. ACFT GROUNDED.  WX RADAR TESTED GOOD IAW FIM 34-43, TASK 801.
